Xiande Zhang
Xiande Zhang
Division of Mathematical Sciences, University of Science and Technology of China
Verifierad e-postadress på ustc.edu.cn
Titel
Citeras av
Citeras av
År
Strongly regular graphs constructed from p-ary bent functions
YM Chee, Y Tan, X De Zhang
Journal of Algebraic Combinatorics 34 (2), 251-266, 2011
292011
Multiply constant-weight codes and the reliability of loop physically unclonable functions
YM Chee, Z Cherif, JL Danger, S Guilley, HM Kiah, JL Kim, P Solé, ...
IEEE Transactions on Information Theory 60 (11), 7026-7034, 2014
222014
The order of automorphisms of quasigroups
BD McKay, IM Wanless, X Zhang
Journal of Combinatorial Designs 23 (7), 275-288, 2015
172015
Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences
Y Chee, S Ling, Y Tan, X Zhang
Mathematics of Computation 81 (277), 585-603, 2012
132012
Super‐simple resolvable balanced incomplete block designs with block size 4 and index 2
X Zhang, G Ge
Journal of Combinatorial Designs 15 (4), 341-356, 2007
122007
On the existence of partitionable skew Room frames
X Zhang, G Ge
Discrete mathematics 307 (22), 2786-2807, 2007
102007
Improved constructions of frameproof codes
YM Chee, X Zhang
IEEE transactions on information theory 58 (8), 5449-5453, 2012
92012
Splitter Sets and -Radius Sequences
T Zhang, X Zhang, G Ge
IEEE Transactions on Information Theory 63 (12), 7633-7645, 2017
82017
Infinite families of optimal splitting authentication codes secure against spoofing attacks of higher order
YM Chee, X Zhang, H Zhang
arXiv preprint arXiv:1010.0280, 2010
82010
Constructions of optimal and near-optimal multiply constant-weight codes
YM Chee, HM Kiah, H Zhang, X Zhang
IEEE Transactions on Information Theory 63 (6), 3621-3629, 2017
72017
Transversals of Latin squares and covering radius of sets of permutations
IM Wanless, X Zhang
European Journal of Combinatorics 34 (7), 1130-1143, 2013
72013
Decompositions of edge-colored digraphs: A new technique in the construction of constant-weight codes and related families
YM Chee, F Gao, HM Kiah, AC Hung Ling, H Zhang, X Zhang
SIAM Journal on Discrete Mathematics 33 (1), 209-229, 2019
62019
Optimal ternary constant-weight codes with weight 4 and distance 5
H Zhang, X Zhang, G Ge
IEEE transactions on information theory 58 (5), 2706-2718, 2012
62012
Optimal constant weight covering codes and nonuniform group divisible 3-designs with block size four
X Zhang, H Zhang, G Ge
Designs, Codes and Cryptography 62 (2), 143-160, 2012
52012
H-designs with the properties of resolvability or (1, 2)-resolvability
X Zhang, G Ge
Designs, Codes and Cryptography 57 (3), 225-256, 2010
52010
Existence of resolvable H-designs with group sizes 2, 3, 4 and 6
X Zhang, G Ge
Designs, Codes and Cryptography 55 (1), 81-101, 2010
52010
Linear size constant-composition codes meeting the Johnson bound
YM Chee, X Zhang
IEEE Transactions on Information Theory 64 (2), 909-917, 2017
42017
Hanani triple packings and optimal $$$$-ary codes of constant weight three
YM Chee, G Ge, H Zhang, X Zhang
Designs, Codes and Cryptography 75 (3), 387-403, 2015
42015
The α-arboricity of complete uniform hypergraphs
JC Bermond, YM Chee, N Cohen, X Zhang
SIAM Journal on Discrete Mathematics 25 (2), 600-610, 2011
42011
Constructions of unextendible entangled bases
F Shi, X Zhang, Y Guo
Quantum Information Processing 18 (10), 324, 2019
32019
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20